How To Deal With Low Blood Pressure?

Illustration of How To Deal With Low Blood Pressure?
Illustration: How To Deal With Low Blood Pressure? i.ytimg.com

I want to ask, my blood pressure is low around 80/60, and I find it very difficult to sleep because my head feels beating fast, and like there is fluid in my throat and it makes me wake up from my sleep making it very difficult to sleep, is there a solution?

1 Answer:

Hello Winanto, thank you for asking to HealthReplies.com.

Let me know that DrRio will answer your question.

Low blood pressure or known as hypotension, is a condition where the blood pressure is below normal which is below 90/60. This hypotension can be caused by various things, such as bleeding, dehydration, pregnancy, infection, hormonal disorders, nutritional deficiencies, effects of drug consumption, etc. This hypotension can cause complaints of dizziness, nausea and vomiting, weakness, blurred vision, reduced concentration, body feels unstable, etc.

Based on your complaint, it is still not specific enough to lead to a diagnosis of disease. There are several diseases that have complaints like yours, namely:

 Hypotension Tension headache GERD cluster headache, etc. You should consult a doctor to do an interview about the complaints you feel and do a physical examination on you. This needs to be done to find the cause of complaints that occur, and determine treatment in accordance with the diagnosis of the disease. Right now what you should do is:

 Enough rest. Maintain a regular, nutritious diet. After eating do not lie down. Eat a little but often. Increase the consumption of water. Regular exercise. Consult a doctor if complaints continue. That's all the answers I can give. Thank you :)

: by

Related Question

Eucalyptus For Toddlers?

Eucalyptus For Toddlers?

(3 months ago)

Mlm … I have been wrong to use eucalyptus in my child since he was a year and a half old. Sya bru tw now the question is dangerous for toddlers fan babies. I am worried wheth... Read more

Is It Dangerous To Vomit, Shortness Of Breath, Weakness And Swollen Feet After Taking TB Medicine?

Is It Dangerous To Vomit, Shortness Of Breath, Weakness And Swollen Feet After Taking TB Medicine?

(2 days ago)

Hello, I’m wulanda. N n About a week ago my sister was diagnosed with intestinal tuberculosis. After being treated for 4 days in the hospital my brother was allowed to go hom... Read more

Menstrual Blood Clots After Using KB Injection For 1 Month?

Menstrual Blood Clots After Using KB Injection For 1 Month?

(4 months ago)

ass, doc I want to ask, I’m injecting a doctor who has been in the hospital for 3 months but it’s been 3 months since I moved the injection 1 month but my period came o... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *